Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Facing erectile dysfunction. Not cured after using sildenafil, tadalafil and vitamins. Safe remedy?

I was married 1 year ago, since then I have no erection or little. I have used Sildenafil, Tadalafil , Tribulus terrestris, ging seng. But no benefit. I have found that when I use Theragran-Ultra (multi- vitamins , minerals, 5 anti-oxidants) from GSK, then I found little erection. So kindly guide me what may be the problem and what steps I may do?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  688
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello Tayab..

Regarding the problem of Erectile dysfunction, it is due to decreased blood supply to the penis.
And medications like Sildenafil, etc. increase blood flow to penis & maintains erection.

It can be improved by having a diet rich in fruits, vegetables, fish, nuts & honey.
Other than that, avoid stress...practice meditation..this helps in improving concentration & builds up the confidence level.
Avoid smoking & alcohol.
You can also do oil massage of the increases blood flow & maintains the erection.
One more thing...avoid consuming any over the counter medication which claim to increase the size of penis or improve may be harmful.

Best thing is to eat a healthy diet, exercise regularly, avoid stress, get good sleep, think positive and stay happy.
Wishing you a Healthy Life.
Take care.
Answered: Thu, 28 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor